# SDR UPS02438696

- Difficulty date: May 14, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RHW- NR 22 L/E FLAP O/B ROTARY ACTUATOR MOUNTING RIB SURFACE CORRODED.  CORROSION BLEND OUT AT SURFACE AT MOUNT BOLT HOLES NR 1 & 2 - 0.025" AT BOLT HOLES BORE NR 1 TO 6 - FINAL DIA 0.312" NR 7 - 0.371", NR 8 - 0. 312"  RT WING NR 22 L/E FLAP O/B ROTARY ACTUATOR MOUNTING RIB REPAIRED AS PER RS R-57-41-34824.
